`a`

Nonlinear evolution equations associated with mathematical models

Pages: 881 - 890, Issue Special, September 2011

 Abstract        Full Text (327.6K)              

Akisato Kubo - Department of Mathematics, School of Health Sciences, Fujita Health University, Toyoake, Aichi 470-1192, Japan (email)

Abstract: We investigate the global existence in time and the asymptotic pro le of solutions of nonlinear evolution equations with strong dissipation. Applying our result to some models of mathematical biology and medicine, we discuss mathematical properties of them.

Keywords:  Parabolic ODE system, Nonlinear hyperbolic equation, Mathematical biology.
Mathematics Subject Classification:  Primary: 35K50, 35L20; Secondary:92C17, 92C50

Received: July 2010;      Revised: April 2011;      Published: October 2011.